# SDR SIMA201014003

- Difficulty date: May 20, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 19,084 hours, 17,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD DIGITAL "WEB" TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DAMAGE, FABRICATED AND INSTALLED SPLICE SECTION AND DOUBLER IAW ETA EM-5300-1222.  THE AIRCRAFT WAS RETURNED TO SERVICE.
